# SDR DALA2021121707858

- Difficulty date: December 4, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 8,143 hours, 937 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 LAV 1 LEFT LOCK JAMMED. FC PAX LOCKED INSIDE DURING BOARDING. CORRECTIVE ACTION: ADJUSTED TOP AND BOTTOM MID ALIGNMENT DOOR BUMPERS ON LAV 1 LH SIDE. LAV DOOR LOCK OPS NML. (8430268)
